# SDR AALA202212201356

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 35,564 hours, 13,594 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLEANING CREW FOUND LIFE VEST OPENED FOR FLIGHT ATTENDANT SEAT AT 4R DOOR OUTBOARD SEAT. MAINTENANCE REPLACED LIFE VEST AS REQUIRED.
